MAUDE Adverse Event Report: IN2BONES SAS SHANNON BURRS STERILE; SHANNON BURRS STERILE DEVICE

IN2BONES SAS SHANNON BURRS STERILE; SHANNON BURRS STERILE DEVICE
Model Number G01 01511
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Itv date: (b)(6)2025.Surgeon: dr.(b)(6).Patient: male, 22 years old.Incriminated devices available for analysis: shannon burrs lg 20mm, diam 2.0mm x length 75mm; ref (b)(4); batch 2502104.Incident: use of four shannon burrs, which broke instantly upon use, leaving the tip in the bone.A decision was made to use another, smaller model, length 12.Consequence: increased surgical time and tourniquet time.(15 - 30 minutes).The surgeon confirmed after discussion that he was able to remove the fragments.

Brand Name
SHANNON BURRS STERILE
Common Device Name
SHANNON BURRS STERILE DEVICE
Manufacturer (Section D)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint priest, lyon 69800
FR  69800
Manufacturer (Section G)
IN2BONES SAS
immeuble sequoia 3
97 allée alexandre borodine
saint priest, lyon 69800
FR   69800
Manufacturer Contact
martin geertsema
immeuble sequoia 3
97 allée alexandre borodine
saint priest, lyon 69800
FR   69800
MDR Report Key24244643
Report Number3010470577-2025-08291
Device Sequence Number21237066
Product Code GFF
UDI-Device Identifier03760225715901
UDI-Public(01)03760225715901(17)300228(10)2502104
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K191380
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberG01 01511
Device Catalogue NumberG01 01511
Device Lot Number2502104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Initial Report FDA Received Date02/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient SexMale